# SDR CA980512023

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690D
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, MAINTENANCE FOUND A SCRAPPING SOUND IN THE ENGINE WHEN TURNING THE PROPELLER BY HAND.  SUBMITTER SUSPECTS HOT SECTION PROBLEM.
